Journal of Mathematical Sciences

, Volume 224, Issue 6, pp 971–981 | Cite as

On a Description of Pairs of Anticommuting Hankel Matrices

Article
  • 13 Downloads

A complete description of the sets of pairs of anti-commuting Hankel matrices is given.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. V. Voevodin and E. E. Tyrtyshnikov, Computational Processes With Toeplitz Matrices [in Russian], Moscow (1987).Google Scholar
  2. 2.
    V. N. Chugunov, “On particular solutions of the normal (T+H)-problem,” Zh. Vychisl. Mat. Mat. Fiz., 50, No. 4, 612–617 (2010).MathSciNetMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC 2017

Authors and Affiliations

  1. 1.Institute of Numerical AnalysisRussian Academy of SciencesMoscowRussia

Personalised recommendations